# SDR CA080207010

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 15,344 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) CARB HEAT SEEMED TO HAVE A SLIGHTLY EXCESSIVE DROP AT HIGHER RPM. (TC NR 20080207010)
